MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT SUV STABILIZER SYSTEM; STABILIZER, HEART
Model Number OM-9000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Initial reporter exceeds character limitations: (b)(6).Since the device is not available to be returned to us, a technical evaluation cannot be performed.Per our standard sop's, all events are tracked and trended to determine whether or not any trends develop.
 
Event or Problem Description
The hospital reported that the acrobat suv vacuum stablizer system was used during a cabg procedure.The handle was closed, but the arm was loose, so the device was discontinued and replaced with a stabilizer from another manufacturer, which allowed the procedure to proceed without incident.There was no delay.No patent harm.
 
Additional Manufacturer Narrative
Tw (b)(4) updated sections: b4, e3, g3, g6, h2, h6, h11.The investigation has been started since the complaint was received, the following contents have been conducted: 1.Device historical record review: the records of the reported lot have been reviewed.No non-conformity relevant with the reported issue is observed.All the products had been performed 100% mechanical function test during production.They all passed the function test which demonstrate the knob can be tightened and can also tighten the flexlink arm.2.Trend review: in the 12 months from 18-dec 2024 to 17-dec 2025 (date of event), the occurrence rate for the reported issue is found to be 0.044% for acrobat suv/om-9000z, which is under anticipated occurrence rate.3.Device evaluation: device was not received for evaluation, so the specific root cause for the reported issue is impossible to define.4.Reviewing historical investigation records, the failure knob difficult/ unable to tighten-arm does not lock happened before and has been investigated.The most probable root cause for the ¿knob difficult/ unable to tighten-arm does not lock¿ and ¿acme nut lead in thread broken¿ is rotating the knob rapidly during customer using, or rotating the knob leaner or too much strength used, which cause acme screw misaligned with the acme nut lead in thread, acme nut lead in thread broken, the broken lead in thread would potential not smoothly engage or even not engage with the acme screw lead in thread during tightening, then the knob could not be tighten, and link arm could not be tightened.The failure mode is addressed in the risk management file and ifu.The device met all product specifications upon leaving the factory.There were no ncrs identified which could cause or contribute to the reported issue.The complaint history review did not identify an adverse trend.There were no consequences or impacts to the patient.It¿s determined that there is no relation between the batch manufacturing process and the reported failure.The trending will be monitored continuously.
 
Event or Problem Description
N/a.

Brand Name
ACROBAT SUV STABILIZER SYSTEM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23988787
Report Number2242352-2026-0000010
Device Sequence Number11919921
Product Code MWS
UDI-Device Identifier00607567900004
UDI-Public(01)00607567900004(10)3000362853(17)251220
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2025
Device Model NumberOM-9000Z
Device Catalogue NumberOM-9000Z
Device Lot Number3000362853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer01/09/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown